# SDR MASA200600049

- Difficulty date: January 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 2,312 hours, 1,624 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6717 EUG - RT AFT EMERGENCY DOOR INDICATES OPEN WHEN CLOSED.  OPS CHECK GOOD.
